# SDR CALA2021082301408

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 35,860 hours, 12,325 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL QUANTITY INDICATION LOW ENGINE 2 DROPPED TO 0 RAN ENGINE PART POWER AND FOUND OIL QUANTITY DROPPED FROM 100 TO 57. MECHANICS ON GROUND SAW SPARKS FROM THE ENGINE AND OIL LEAK ING FROM THE EXHAUST SECTION. REPLACED #2 ENGINE PER TASK CARD 58-7200-9-0005 AMM 71-00-02/401 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1042279  SN OFF 3830 ENGINE, BASIC,   OFF 58-7200-9-0005 3830 ON 58-7200-9-0006 8550
